The equilibrium set of economies with a continuous consumption space
Enrique Covarrubias
Journal of Mathematical Economics, 2011, vol. 47, issue 2, 137-142
Abstract:
Abstract We study global properties of the equilibrium set of economies with a continuous consumption space. This framework is important in intertemporal allocation problems (continuous time), financial markets with uncertainty (continuous states of nature) and models of commodity differentiation. We show that the equilibrium set is contractible which implies that (i) there is a continuous economic policy linking any two equilibrium states, and (ii) any two such economic policies can be continuously deformed one into the other. We also give three equivalent formulations of the problem of global uniqueness of equilibria in terms of the projection map from the equilibrium set to the space of parameters. We finally study the local and global effects that the existence of critical economies has on the equilibrium set.
Keywords: General; equilibrium; Equilibrium; manifold; Infinite; economies; Intertemporal; choice; Uncertainty (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440681100005X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Equilibrium Set of Economies with a Continuous Consumption Space (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:47:y:2011:i:2:p:137-142
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().